Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

A Hard Week & A Hard Weekend

Posted Feb 22 2009 12:00am
I'm exhausted. It's Sunday, the day I should be all rested up and energized for starting a new week. I'm completely drained.

Today, DH and I, along with my mom, dad, and brother packed up 1/2 of my grandma's house. She died last March and her house stayed as it was up until recently. The death of a loved one is hard. It is ESPECIALLY hard when you have to pack up their entire house and go through every little thing, deciding which pile to put it in. It takes forever. The good news is that her house was sold and the closing is this coming Friday. The bad news is that we have to move out the other 1/2 of the items next weekend. :( (I can't even begin to tell you how hard all of this is on my mother. I can only think that a new baby could totally be a new beginning for our family and bring some happiness back into our lives that was taken away this past year).

On top of that, it seems that work has gone from "ok" to "completely terrible." Since I teach at a year round school, the longest stretch is from Christmas break to Spring Break. To top it off, we have to do State Standardized Testing this week and part of next. I'm trying to prepare my classroom for sub plans for when I'm out for the IVF dates, and it's impossible to juggle so much at one time. I am looking forward to Spring Break because of the IVF, and also because of the rest I will be getting. I feel like if I slept 24-7 for an entire month I would finally be able to catch up on some rest.

(Sorry for such a downer post)

I took my 6th shot of Lupron today. They are starting to pinch, where as before, I couldn't feel them at all. I am noticing a little bit of bruising on my stomach. This is only a drop in the bucket when it comes to shots, so I better suck it up. Menopur starts next week and I will go to 2x a day instead of 1. I have had a couple hot flashes and I am currently in the middle of having one while typing this post. I think the Lupron is also making me more tired, but it's hard to tell since there are so many other things going on.

Oh yeah, and I took my last birth control pill today. Hopefully I will NEVER EVER EVER have to take them EVER again. I hope God is listening. NO MORE!!!

Next week I am looking forward to a VERY crazy period which will come around Weds or Thurs and be incredibly nasty. Let me just say: blood thinners & 46 day cycle. Nuff said.
Post a comment
Write a comment: